Search published articles


Showing 2 results for Best Approximation

Hedayat Fathi, Seyed Alireza Hosseinioun,
Volume 1, Issue 2 (12-2020)
Abstract

We introduce variational inequality problems on 2-inner product spaces and prove several existence results for variational inequalities defined on closed convex sets. Also, the relation between variational inequality problems, best approximation problems and fixed point theory is studied.
Maysam Maysami Sadr,
Volume 3, Issue 1 (6-2022)
Abstract

The proximinality of certain subspaces of spaces of bounded affine functions is proved. The results presented here are some linear versions of an old result due to Mazur. For the proofs we use some sandwich theorems of Fenchel's duality theory.

 

Page 1 from 1